ASPIRIN COMPLEX HOT DRINK 10 sachets

Bayer

Sale price £24.53 Regular price £30.00

Tax included. Shipping calculated at checkout.

Aspirin Complex Hot Drink has analgesic, anti-inflammatory properties, lowers fever and unclogs the nose.

Aspirin Complex Hot Drink contains two active substances: acetylsalicylic acid and pseudoephedrine hydrochloride.

Aspirin Complex Hot Drink is used for the symptomatic treatment of nasal congestion and pain associated with colds and fever.

If you have only one of the symptoms mentioned above, it may be more appropriate to take a medicine that contains only one of the active substances.

What you need to know before you take Aspirin Complex Hot Drink

Do not take Aspirin Complex Hot Drink if:

  • you are allergic to acetylsalicylic acid or salicylates, to pseudoephedrine or to any of the other ingredients of this medicine (listed in section 6);
  • you suffer from a stomach ulcer;
  • you have an increased tendency to bleed;
  • you are pregnant or breastfeeding;
  • you have liver or kidney failure;
  • you have severe, unstable heart failure;
  • you are also taking 15 mg (or more) of methotrexate per week;
  • you have very high blood pressure or severe ischemic heart disease;
  • you are also taking an antidepressant containing a monoamine oxidase inhibitor (MAOI).

Aspirin Complex Hot Drink Warnings and precautions:

Talk to your doctor or pharmacist before taking Aspirin Hot Drink Complex if:

  • you are allergic (hypersensitive) to other analgesics, anti-rheumatic or anti-inflammatory drugs;
  • you suffer from allergies (eg with rash, itching, hives), asthma, hay fever, swelling of the nasal mucosa (nasal polyps) or chronic lung disease;
  • you have a history of stomach ulcers or gastrointestinal bleeding;
  • you are also taking medicines to thin the blood and prevent the blood from clotting (anticoagulants);

You are about to have an operation (including small operations, such as tooth extraction);

  • you have impaired kidney and liver function;
  • you suffer from hyperactivity of the thyroid gland, mild to moderate hypertension, diabetes, heart disease, increased pressure in the eye, enlarged prostate gland or sensitivity to certain ingredients in cough / cold medicines, e.g. phenylephrine and ephedrine (sympathomimetic substances);
  • you are prone to gout. At low doses, acetylsalicylic acid reduces the excretion of uric acid in the urine, which can cause an attack of gout;
  • you are taking a number of painkillers at the same time. You are at risk of permanent kidney disease.

Athletes should be aware that this drug may cause a positive reaction to "anti-doping" tests.

Aspirin Complex Hot Drink Use in elderly patients:

Elderly patients may be particularly sensitive to pseudoephedrine and may experience insomnia or experience things that do not exist (hallucinations).

Children and adolescents

When used in children, there is a possible link between acetylsalicylic acid and Reye's syndrome. Reye's syndrome is a very rare disease that can be fatal. Therefore, acetylsalicylic acid should not be given to children and adolescents under the age of 16 unless advised by a doctor.

Other drugs and Aspirin Complex Hot Drink

Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines.

The effect of the following drugs may be affected if taken concomitantly with Aspirin Complex Hot Drink.

Aspirin Complex Hot Drink can increase the effectiveness of:

  • medicines that dilute the blood and help prevent blood clotting, e.g. ticlopidine;
  • medicinal products, such as cortisone or prednisolone when taken orally or injected;
  • digoxin (used to treat heart failure or irregular heartbeat) by increasing the amount of digoxin in the blood;
  • anti-inflammatory and analgesic drugs (non-steroidal analgesics and anti-inflammatory drugs);
  • medicines to lower blood sugar (antidiabetic products);
  • methotrexate (possibility of causing more side effects);
  • valproic acid (a medicine used to treat epilepsy);
  • salbutamol tablets, which may make your heart beat faster or faster. This should not prevent you from using an inhaler (containing an aerosol bronchodilator that stimulates adrenergic receptors, at the prescribed dose);
  • antidepressants, including MAO inhibitors;
  • other medicinal products containing phenylephrine and ephedrine, or other sympathomimetic substances, such as those included in the composition of nasal decongestants, e.g. nasal drops.

Aspirin Complex Hot Drink can reduce the effectiveness of:

  • medicinal products for the treatment of fluid retention (aldosterone antagonists and loop diuretics);
  • blood pressure lowering medicines (antihypertensives such as guanethidine, methyldopa, -blockers);
  • medicines to treat gout that stimulate the excretion of uric acid in the urine (eg probenecid, sulfinpyrazone).

Aspirin Complex Hot Drink with food and drinks

It does not matter whether the product is taken with or without food.

Drinking alcohol while taking acetylsalicylic acid may increase the risk of gastrointestinal bleeding and impair your ability to react.

Pregnancy and lactation

Due to the lack of experience with the combination of the two drugs in the Aspirin Hot Drink Complex, the product should not be used during pregnancy or lactation.

Ask your doctor or pharmacist for advice before taking any medicine.

Fertility

The product belongs to a group of medicines (NSAIDs - non-steroidal anti-inflammatory drugs) that can impair fertility in women. This effect is reversible upon discontinuation of the medicinal product.

Driving and using machines

During treatment with Aspirin Hot Drink Complex, your ability to react may be impaired. The risk may be further increased if you drink alcohol at the same time. This should be taken into account when caution is required, e.g. when driving.

Aspirin Complex Hot Drink contains sucrose

This medicine contains 2g of sucrose in a sachet. This should be kept in mind in patients with diabetes.

If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.

How to take Aspirin Complex Hot Drink

Always take this medicine exactly as your doctor or pharmacist has told you. If you are not sure, talk to your doctor or pharmacist.

The recommended dose is

Adults and adolescents (16 years and older) 1-2 sachets (corresponding to 500-1000 mg acetylsalicylic acid / 30-60 mg pseudoephedrine hydrochloride) to 6 sachets (corresponding to 3000 mg acetylsalicylic acid / 180 mg pseudoephedrine hydrochloride)

If necessary, single doses can be taken at intervals of 4 to 8 hours. The total daily dose should not exceed 6 sachets (corresponding to 3000 mg acetylsalicylic acid / 180 mg pseudoephedrine hydrochloride).

Aspirin Complex Hot Drink should not be used in children and adolescents under 16 years of age except on the advice of a doctor.

Due to limited experience in children and adolescents, no dosing recommendation can be made.

Aspirin Complex Hot Drink Oral administration:

Pour the contents of one or two sachets of Aspirin Complex Hot Drink into a glass of hot but not boiling water, and mix well. Before use, the oral suspension should be cooled to a safe drinking temperature. The granules do not dissolve completely.

Do not take this medicine for more than 3 days without talking to your doctor.

Possible side effects

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Frequency: not known (cannot be estimated from the available data)

Possible side effects of acetylsalicylic acid:

These are all very serious side effects and you may need urgent medical attention or hospitalization. Tell your doctor immediately or go to the nearest hospital if you notice any of the following:

  • gastrointestinal bleeding, which in some cases can lead to iron deficiency anemia. Signs of gastrointestinal bleeding include black stools or vomiting of blood;
  • allergic reactions (such as difficulty breathing, a rash with a possible drop in blood pressure), especially in asthmatics;
  • gastric ulcer, which in some cases can lead to perforation.

All of these side effects are serious and you may need urgent medical attention.

Tell your doctor if you notice any of the following:

  • increased risk of bleeding;
  • gastrointestinal discomfort, such as stomach pain, indigestion and inflammation of the lining of the stomach;
  • increase in liver proteins (enzymes).
  • All of these side effects are mild:
  • nausea, vomiting, diarrhea.

Possible side effects of pseudoephedrine:

All of these side effects are serious and you may need urgent medical attention. Tell your doctor if you notice any of the following:

  • insomnia, rarely hallucinations and other effects on the central nervous system;
  • cardiac effects (eg rapid heartbeat);
  • increase in blood pressure, but not in controlled hypertension;
  • skin effects (eg rash, hives, itching);
  • urinary retention, especially in patients with prostatic hyperplasia.

If you get any of the above side effects, stop taking the product. Tell your doctor so that he / she can assess the severity of the reaction and take any other necessary action.

What Aspirin Complex Hot Drink contains

The active substances are: acetylsalicylic acid and pseudoephedrine hydrochloride.

Each sachet contains 500 mg of acetylsalicylic acid and 30 mg of pseudoephedrine hydrochloride.

The other ingredients are: sucrose, hypromellose, sucralose, vanilla and mint (menthol) and eucalyptus (contains menthol and cineole).